MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. ULTRASCORE FOCUSED FORCE PTA BALLOON; PTA BALLOON DILATATION CATHETER

BARD PERIPHERAL VASCULAR, INC. ULTRASCORE FOCUSED FORCE PTA BALLOON; PTA BALLOON DILATATION CATHETER
Model Number US35130510
Medical Device Problem Codes Retraction Problem (1536); Material Rupture (1546); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a manufacturing review was performed.The sample was returned to the manufacturer for inspection/evaluation.Therefore, the investigation is confirmed for the reported balloon rupture, detachment and retraction problem.Based on the available information, the definitive root cause for this event is unknown.The device is labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicates that model us35130510 pta balloon dilatation catheter allegedly experienced retraction problem, material rupture and detachment of device.The information was received from a single source.One patient was involved with no reported patient injury.A (b)(6) female patient's weight was not provided.
 
Additional Manufacturer Narrative
H10: as the lot number for the device was provided, a lot history review was performed.The sample was returned to the manufacturer for inspection/evaluation.The investigation was confirmed for hub detachment, retraction issue as the device was returned stuck in the sheath and inconclusive for the balloon rupture.Based on the available information, the definitive root cause for this malfunction was unknown.The device was labeled for single use.H10: g4.H11: g7, h2, h6 (results).H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicates that model us35130510 pta balloon dilatation catheter allegedly experienced retraction problem, material rupture and detachment of device.The information was received from a single source.One patient was involved with no reported patient injury.A 60 years old female patient's weight was not provided.

Brand Name
ULTRASCORE FOCUSED FORCE PTA BALLOON
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key10293436
Report Number2020394-2020-04647
Device Sequence Number2526523
Product Code PNO
UDI-Device Identifier00801741116773
UDI-Public(01)00801741116773
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberUS35130510
Device Catalogue NumberUS35130510
Device Lot NumberGFDR1979
Initial Date Received by Manufacturer 06/30/2020
Supplement Date Received by Manufacturer09/30/2020
Initial Report FDA Received Date07/18/2020
Supplement Report FDA Received Date10/21/2020
Patient Sequence Number1